See what questions
a doctor would ask.
Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good" bacteria in the gut. This leads to "digestive imbalance" where there are too few remaining "good" bacteria in the digestive system. The treatment is typically to use "probiotics", such as by eating yoghurt cultures containing more of the good bacteria. See digestive imbalance and probiotics.
Psoriasis often undiagnosed cause of skin symptoms in children: Children who suffer from the skin disorder called psoriasis can often go undiagnosed. The main problem is that psoriasis is rare in children, and not often seen by physicians for this reason. children may receive treatment for fungal skin infections. See misdiagnosis of psoriasis or symptoms of psoriasis.
The following list of conditions have 'Eschar' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Eschar or choose View All.
Search Specialists by State and City